# SDR CA080724004

- Difficulty date: July 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,073 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE RETURNING TO HOME BASE AT CRUISE FLIGHT, FLIGHT CREW NOTICED THAT THE LT ITT GAUGE WAS ERRATIC. THERE WAS NO NOTICE IN ENGINE PERFORMANCE NOR WERE ANY OF THE REMAINING ENGINE INSTRUMENTS SUPPORTING ENGINE PERFORMANCE ISSUES. UPON RETURN TO BASE, MAINT TROUBLESHOT THE ITT SYS AND DISCOVERED THAT THE ITT HARNESS HAS 3000 OHMS TO GROUND WHERE THE MINIMUM LIMITS ARE 100000 OHMS. A NEW HARNESS HAS BEEN ORDERED AND WILL BE INSTALLED. THIS SDR HAS BEEN REPORTED PREVIOUSLY UNDER SDR’S 20080103005 AND 20070223002. SUPPLEMENTARY SDR TO FOLLOW WITH ASSY AND PART FAILURE INFORMATION.
